Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Cheyenne, WY

June 11, 2011Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 11, 2011, 7:04 PM MDT for Cheyenne County, Nebraska. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 7:04 PM MDT (01:04 UTC)
Expired
Jun 11, 2011, 7:30 PM MDT
In force
26 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 177 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:08 PM MDTHAIL 18 N Lodgepole, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:35 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3098 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WUUS55 KCYS 120104
SVRCYS
NEC033-120130-
/O.NEW.KCYS.SV.W.0022.110612T0104Z-110612T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES NORTH OF SUNOL...OR 18 MILES NORTHEAST OF
  SIDNEY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CHEYENNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4118 10277 4136 10283 4140 10262 4139 10260
      4121 10260
TIME...MOT...LOC 0104Z 256DEG 22KT 4129 10268
WIND...HAIL 60MPH 1.50IN

$$

TJT
2 follow-up statements
101 
WWUS55 KCYS 120115
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT SAT JUN 11 2011

NEC033-120130-
/O.CON.KCYS.SV.W.0022.000000T0000Z-110612T0130Z/
CHEYENNE NE-
715 PM MDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHEYENNE COUNTY UNTIL 730 PM MDT...

AT 711 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 
MILES NORTH OF LODGEPOLE...OR 21 MILES NORTHEAST OF SIDNEY...MOVING 
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4118 10277 4136 10283 4140 10262 4139 10260
      4121 10260
TIME...MOT...LOC 0114Z 256DEG 22KT 4130 10260
WIND...HAIL 60MPH 1.50IN

$$

TJT
221 
WWUS55 KCYS 120128
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
728 PM MDT SAT JUN 11 2011

NEC033-120138-
/O.EXP.KCYS.SV.W.0022.000000T0000Z-110612T0130Z/
CHEYENNE NE-
728 PM MDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEYENNE COUNTY
WILL EXPIRE AT 730 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM TONIGHT

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4118 10277 4136 10283 4140 10262 4139 10260
      4121 10260
TIME...MOT...LOC 0128Z 256DEG 22KT 4132 10249

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:23 PM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 11, 3:23 PM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
323 PM MDT SAT JUN 11 2011

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
MAIN CONCERN WITH THIS FORECAST IS THE SEVERE WEATHER THREAT IN
THE NORTHEAST PORTION OF THE FORECAST AREA THIS AFTERNOON.

LATE THIS AFTERNOON AND TONIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING THE UPPER LEVEL POTENTIAL
VORTICITY ANOMALY CONTINUING TO MOVE INTO NORTH CENTRAL WYOMING.
LATEST RADAR LOOP WAS SHOWING A STRONG THUNDERSTORM DEVELOPING
ALONG THE LARAMIE/PLATTE COUNTY LINE. WOULD NOT BE SURPRISED TO SEE
THIS CLUSTER OF STORMS EXPAND NORTH DURING THE NEXT HOUR OR TWO IN
RESPONSE TO STEEPER LAPSE RATES IN CENTRAL WYOMING. WOULD NOT BE
SURPRISED IF THESE STORMS BECOME SEVERE DUE TO VERY HIGH DEWPOINTS
IN THE PANHANDLE REGION WITH CHADRON REPORTING A DEWPOINT OF 56
DEGREES. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT IF THE SURFACE FLOW CAN BACK TO THE SOUTHEAST
ESPECIALLY TOWARDS SUNSET OR NEAR THE NORTH PLATTE RIVER VALLEY AN
ISOLATED TORNADO COULD DEVELOP. WE WILL SEE HOW THINGS EVOLVE AS
THE AFTERNOON WEARS ON. MOST OF THIS ACTIVITY SHOULD BEGIN TO EXIT
THE PANHANDLE REGION BY 9 PM. MEANWHILE...AREAS WEST OF THE
LARAMIE RANGE WILL BE MOSTLY DRY ESPECIALLY AFTER THE UPPER LEVEL
SHORTWAVE PASSES THROUGH.

SUNDAY-SUNDAY NIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING ANOTHER UPPER LEVEL SHORTWAVE
MOVING THROUGH OREGON. THIS FEATURE IS PROGGED TO LIFT NORTHEAST
INTO MONTANA BY TOMORROW AFTERNOON. THIS WILL LIMIT THE CHANCE OF
THUNDERSTORMS TO THE NORTHERN PORTION OF THE FORECAST AREA.
HOWEVER...WE WILL HAVE TO KEEP OUR EYES ON THE SOUTHERN STREAM OF
ENERGY AS WELL. THE MODELS ARE SUGGESTING THAT A PIECE OF ENERGY MAY
PASS THROUGH THE SOUTHEAST NEBRASKA PANHANDLE TOMORROW AFTERNOON
AND TRIGGER SOME SCATTERED THUNDERSTORMS. AIRMASS WILL BE QUITE
RICH IN THIS REGION WITH DEWPOINTS POSSIBLY REACHING 60. THIS MAY
PROVIDE AN ENVIRONMENT FOR SOME SUPERCELLS IF WE CAN BREAK THE
CAP. OF COURSE THIS WILL BE HIGHLY DEPENDENT ON WHETHER WE CAN GET
ENOUGH LOW LEVEL CONVERGENCE ALONG THE LEE SIDE TROF.

MONDAY-MONDAY-MONDAY NIGHT:
THE NEXT SHORTWAVE IS PROGGED TO MOVE THROUGH THE AREA MONDAY.
THERE IS SOME TIMING DIFFERENCES IN THE MODELS WITH THIS
FEATURE...BUT THERE WILL STILL BE PLENTY OF INSTABILITY. AS A
RESULT...WE HAVE KEPT A CHANCE OF THUNDERSTORMS ACROSS THE REGION.
AFTER THE WAVE PASSES THROUGH MONDAY NIGHT...SOMEWHAT COOLER
CONDITIONS CAN BE EXPECTED.

.LONG TERM...TUESDAY THROUGH SATURDAY...
UPPER TROF SHOULD PASS EAST OF THE CWA TUESDAY WITH ISOLATED
AFTERNOON CONVECTION POSSIBLE MAINLY OVER THE PANHANDLE. UPPER
RIDGE THEN BUILDS AND MOVES OVER THE AREA TUESDAY NIGHT AND
WEDNESDAY BODING FOR WARM AND MAINLY DRY WEATHER. CHANCES FOR
MAINLY AFTERNOON AND EVENING CONVECTION RETURN THURSDAY THROUGH
SATURDAY AS CWA RETURNS UNDER SW FLOW ALOFT AHEAD OF UPPER
LOW/TROUGH THAT WILL MOVE OVER THE WESTERN PART OF THE COUNTRY
WITH WEAK IMPULSES LIFTING NORTHEAST OVER THE CWA AHEAD OF THIS
SYSTEM AND INTERACTING WITH SOME INSTABILITY.

&&

.AVIATION...FOR 00Z TAFS...
EXPECTED SCTD TSTMS OVER MAINLY EASTERN TERMINALS LATE THIS
AFTERNOON INTO THIS EVENING WITH ACTIVITY MOVING OUT BY 06Z. SOME
MVFR/IFR CIGS POSSIBLE OVER THE NEB PANHANDLE LATE TONIGHT INTO
EARLY SUNDAY MORNING AS LOW LEVEL MOISTURE COMBINES WITH SOME WEAK
LIFT. ISOLD TSTMS POSSIBLE AGAIN SUNDAY AFTERNOON...AGAIN
PRIMARILY OVER THE PLAINS.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD
OF AN APPROACHING UPPER LEVEL SYSTEM. BEST CHANCES FOR WETTING
RAINS LOOKS TO BE IN THE NORTHEAST PANHANDLE. TEMPERATURES WILL
WARM TO ABOVE NORMAL OVER THE CWA SUNDAY AND THEN CONTINUE FOR
MUCH OF NEXT WEEK. THE ATMOSPHERE WILL ALSO BE FAIRLY DRY
ESPECIALLY WEST OF THE LARAMIE RANGE...WITH MINIMUM RELATIVE
HUMIDITIES BETWEEN 10 AND 25 PERCENT. SOUTHWEST SURFACE WINDS
WILL GUST AS HIGH AS 40 MPH DURING THE DAYTIME HOURS SUNDAY AND
MUCH OF NEXT WEEK ALONG AND WEST OF THE LARAMIE RANGE. FUELS WILL
BE DRYING OVER THE LOWER ELEVATIONS...BUT WILL STILL BE TOO GREEN
TO SUPPORT LARGE FIRE GROWTH.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING
OFF THE SIERRA MADRE AND SNOWY RANGES THROUGH THE WEEKEND AND INTO
NEXT WEEK. FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR THE LOWER NORTH
PLATTE RIVER BETWEEN HENRY AND MITCHELL. TEMPERATURES WILL
CONTINUE TO BE WARM OVER THE CWA THIS WEEKEND WITH THESE ABOVE
NORMAL READINGS EXPECTED THROUGH NEXT WEEK. THE WARMER
TEMPERATURES WILL KEEP THE SNOWMELT GOING AT A FAIRLY STEADY RATE
AND KEEP WATER LEVELS IN THE RIVERS HIGH. LATE DAY SHOWERS AND
THUNDERSTORMS WILL BE MOST COMMON IN AREAS NORTH OF A CHUGWATER TO
SCOTTSBLUFF LINE THIS AFTERNOON. SOME LOCATIONS WILL RECEIVE UP TO AN INCH
OF NEW RAINFALL AND WILL CAUSE RISES IN RIVERS AND STREAMS IN THE
PANHANDLE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...REC
LONG TERM/AVIATION...RE
Hazardous weather outlook, Jun 11, 7:04 PM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT SAT JUN 11 2011

NEZ002-003-019>021-054-055-095-096-121200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
704 PM MDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS
THE AREA THIS EVENING. A FEW STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11
PM.

HIGH WATER LEVELS WILL PERSIST ALONG RIVERS THE WESTERN
NEBRASKA PANHANDLE MAINLY DUE TO MOUNTAIN SNOW MELT AND RELEASES
FROM UPSTREAM RESERVOIRS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL ONCE AGAIN DEVELOP SUNDAY AFTERNOON
AND LINGER INTO THE EARLY EVENING. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE.

RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM
RESERVOIR RELEASES UNTIL FURTHER NOTICE. ISOLATED TO WIDELY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THROUGH THE MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>119-121200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
704 PM MDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO
MOVE NORTHEAST ACROSS THE AREA THIS EVENING. A FEW OF THE
STORMS MAY PRODUCE GUSTY WINDS TO 35 MPH AND SMALL HAIL.

HIGH WATER LEVELS WILL PERSIST ACROSS THE UPPER NORTH PLATTE...
LARAMIE AND LITTLE SNAKE RIVERS DUE TO MOUNTAIN SNOW MELT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM
RESERVOIR RELEASES UNTIL FURTHER NOTICE. ISOLATED TO WIDELY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THROUGH THE MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jun 11, 6:10 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
610 PM MDT SAT JUN 11 2011

WYZ101-120100-
CONVERSE COUNTY LOWER ELEVATIONS WY-
610 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE COUNTY UNTIL 700
PM MDT...

AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF DOUGLAS...MOVING NORTHEAST AT 40
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

JAMSKI
Local storm report, Jun 11, 6:15 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             12 NE SCOTTSBLUFF       41.99N 103.50W
06/11/2011  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

RCOX
Local storm report, Jun 11, 6:16 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     12 NE SCOTTSBLUFF       41.99N 103.50W
06/11/2011  E70 MPH          SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

RCOX
Local storm report, Jun 11, 6:20 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     FUNNEL CLOUD     8 SW TORRINGTON         41.99N 104.29W
06/11/2011                   GOSHEN             WY   PUBLIC

            DROPPED DOWN AND WENT BACK UP. IT LASTED ONLY ABOUT A
            COUPLE SECONDS.

0350 PM     TSTM WND DMG     2 E YODER               41.92N 104.26W
06/11/2011                   GOSHEN             WY   LAW ENFORCEMENT

            A SOUTH BOUND SEMI TRUCK WAS BLOWN OVER INTO THE NORTH
            BOUND DITCH. 2 INJURIES.

0353 PM     FUNNEL CLOUD     4 E YODER               41.92N 104.22W
06/11/2011                   GOSHEN             WY   PUBLIC

            THE FUNNEL CLOUD DROPPED DOWN ABOUT HALF WAY. THEN WENT
            BACK UP A COUPLE MINUTES LATER.

0403 PM     HAIL             8 SW TORRINGTON         41.99N 104.29W
06/11/2011  E0.50 INCH       GOSHEN             WY   TRAINED SPOTTER

            HAIL WAS DIME SIZE.

0404 PM     HAIL             TORRINGTON              42.07N 104.18W
06/11/2011  E0.50 INCH       GOSHEN             WY   TRAINED SPOTTER

0429 PM     HAIL             4 N BUSHNELL            41.29N 103.89W
06/11/2011  E1.00 INCH       KIMBALL            NE   TRAINED SPOTTER

            THE SPOTTER WAS A KIMBALL SPOTTER.THELOCATION WAS 4 TO 5
            MILES NORTH OF BUSHNELL.

0504 PM     HAIL             MITCHELL                41.94N 103.81W
06/11/2011  M1.50 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

0510 PM     HAIL             OLIVER RESERVOIR        41.22N 103.81W
06/11/2011  E0.88 INCH       KIMBALL            NE   LAW ENFORCEMENT

0545 PM     TSTM WND GST     12 NE SCOTTSBLUFF       41.99N 103.50W
06/11/2011  E70.00 MPH       SCOTTS BLUFF       NE   TRAINED SPOTTER

0545 PM     HAIL             12 NE SCOTTSBLUFF       41.99N 103.50W
06/11/2011  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

0609 PM     HAIL             11 NE BRIDGEPORT        41.78N 102.95W
06/11/2011  E1.25 INCH       MORRILL            NE   PUBLIC

            HAIL COVERED THE GROUND.

&&

DDEAL
Special weather statement, Jun 11, 6:22 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 PM MDT SAT JUN 11 2011

WYZ101-102-120100-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
622 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND WESTERN
NIOBRARA COUNTIES UNTIL 700 PM MDT...

AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTH OF BILL...OR 18 MILES NORTH OF
DOUGLAS...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BILL...
  MIDDLE CREEK RESERVOIR...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TJT
Special weather statement, Jun 11, 6:41 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT SAT JUN 11 2011

NEZ021-120115-
MORRILL NE-
641 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL
715 PM MDT...

AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF LISCO...OR 33 MILES NORTH
OF SIDNEY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN MORRILL COUNTY.

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:02 PM MDTSevere Thunderstorm WarningCYSMorrill27 min
Jun 12, 4:08 AM MDTRiver Flood WarningCYSScotts Bluff3 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.